MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG RESORB X; MESH

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG RESORB X; MESH
Model Number 52-310-31-04
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378); Hydrocephalus (3272)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports were filed for this event, please see associated report: mdr 9610905-2018-00155.
 
Event or Problem Description
It was reported due to patient complications the resorb x fragmented and had to be removed.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.The review of the product device history records was performed on the lot number identified.In this investigation no anomalies were discovered.Due to no device being returned the failure root cause cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
RESORB X
Common Device Name
MESH
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau 78570
GM  78570
MDR Report Key7732794
Report Number9610905-2018-00147
Device Sequence Number13850110
Product Code JEY
UDI-Device Identifier00888118000811
UDI-Public(01)00888118000811
Combination Product (Y/N)N
PMA/510(K) Number
K080862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
Report Date (Section F) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-310-31-04
Device Lot Number33224666
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/17/2018
Event Location Hospital
Date Report to Manufacturer07/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR